# SDR CA980814004

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 24670036
- Condition: Failed
- Location: Nlg Steering
- Part time: 5,100 hours
- Component: 24670036
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF, THE RUDDER PEDALS JAMMED IN THE FULL LEFT POSITION.  CONTINUED CLIMB TO ALTITUDE AND WAS ABLE TO UNJAM THE PEDALS.  CARRIED OUT NORMAL LANDING.  ON GROUND AND STOPPED PEDALS JAMMED IN FULL LEFT POSITION.  THE STEERING BUNGEE SHAFT BROKEN AND PULLED APART.  REPLACED.
